Differential and Integral Equations

Strong convergence of the directional derivative of the decreasing rearrangement mapping and related questions

J. M. Rakotoson and M. L. Seoane

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We make precise a class of functions for which we have the strong convergence of the directional derivative of the rearrangement mapping. We apply this result to give a new approximation of the plasma physics equations in a Stellerator.

Article information

Source
Differential Integral Equations Volume 17, Number 11-12 (2004), 1347-1358.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060250

Mathematical Reviews number (MathSciNet)
MR2100031

Zentralblatt MATH identifier
1150.46323

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 26D07: Inequalities involving other types of functions 35J20: Variational methods for second-order elliptic equations 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)

Citation

Rakotoson, J. M.; Seoane, M. L. Strong convergence of the directional derivative of the decreasing rearrangement mapping and related questions. Differential Integral Equations 17 (2004), no. 11-12, 1347--1358. https://projecteuclid.org/euclid.die/1356060250.


Export citation